Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A generalization of the Steenrod classification theorem to $ H$-spaces.


Author: Byron Drachman
Journal: Trans. Amer. Math. Soc. 153 (1971), 53-88
MSC: Primary 55.50
MathSciNet review: 0288765
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.50

Retrieve articles in all journals with MSC: 55.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1971-0288765-X
PII: S 0002-9947(1971)0288765-X
Article copyright: © Copyright 1971 American Mathematical Society